Alert archive / Indiana / Small Craft Advisories in 2012
Small Craft Advisory 79, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Nov 11, 2012, 3:47 PM EST. It took effect at Nov 11, 2012, 10:00 PM EST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2012, 3:47 PM EST (20:47 UTC)
- In effect from
- Nov 11, 2012, 10:00 PM EST
- Expired
- Nov 13, 2012, 10:00 AM EST
- In force
- 36 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
856 WHUS73 KIWX 112047 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 347 PM EST SUN NOV 11 2012 LMZ043-046-120500- /O.CON.KIWX.GL.W.0024.000000T0000Z-121112T0300Z/ /O.NEW.KIWX.SC.Y.0079.121112T0300Z-121113T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 347 PM EST SUN NOV 11 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EST TUESDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS: SOUTH 25 TO 30 KNOTS WITH GUSTS UP TO 40 KNOT GALES THROUGH THIS EVENING. WEST WINDS DECREASING TO 15 TO 25 KNOTS LATE EVENING AND CONTINUING THROUGH MONDAY NIGHT. * WAVES: 4 TO 8 FEET...SUBSIDING TO 3 TO 5 FEET MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
574 WHUS73 KIWX 120304 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1004 PM EST SUN NOV 11 2012 LMZ043-046-121115- /O.EXP.KIWX.GL.W.0024.000000T0000Z-121112T0300Z/ /O.CON.KIWX.SC.Y.0079.000000T0000Z-121113T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1004 PM EST SUN NOV 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY. * WINDS: SOUTH 20 TO 25 KNOTS BECOMING WEST. GUSTS UP TO 30 KNOTS. * WAVES: 5 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
857 WHUS73 KIWX 120851 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 351 AM EST MON NOV 12 2012 LMZ043-046-121700- /O.CON.KIWX.SC.Y.0079.000000T0000Z-121113T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 351 AM EST MON NOV 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY. * WINDS: WWEST 20 TO 25 KNOTS. GUSTS UP TO 30 KNOTS. * WAVES: 5 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
935 WHUS73 KIWX 121544 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1044 AM EST MON NOV 12 2012 LMZ043-046-122345- /O.CON.KIWX.SC.Y.0079.000000T0000Z-121113T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1044 AM EST MON NOV 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY. * WINDS: WEST 20 TO 25 KNOTS. GUSTS UP TO 30 KNOTS. * WAVES: 5 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
342 WHUS73 KIWX 122056 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 356 PM EST MON NOV 12 2012 LMZ043-046-130500- /O.EXT.KIWX.SC.Y.0079.000000T0000Z-121113T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 356 PM EST MON NOV 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST TUESDAY. * WINDS: WEST 20 TO 25 KNOTS. GUSTS UP TO 30 KNOTS. * WAVES: 5 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
928 WHUS73 KIWX 130312 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1012 PM EST MON NOV 12 2012 LMZ043-046-131115- /O.CON.KIWX.SC.Y.0079.000000T0000Z-121113T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1012 PM EST MON NOV 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY. * WINDS: WEST 20 TO 25 KNOTS. GUSTS UP TO 30 KNOTS. * WAVES: 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
994 WHUS73 KIWX 130840 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 340 AM EST TUE NOV 13 2012 LMZ043-046-131500- /O.CON.KIWX.SC.Y.0079.000000T0000Z-121113T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 340 AM EST TUE NOV 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS: WEST 10 TO 15 KNOTS. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
862 WHUS73 KIWX 131455 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 955 AM EST TUE NOV 13 2012 LMZ043-046-131600- /O.EXP.KIWX.SC.Y.0079.000000T0000Z-121113T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 955 AM EST TUE NOV 13 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Nov 11, 12:29 PM EST, 3 hours 18 minutes earlier.
Area forecast discussion, Nov 11, 12:29 PM EST, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1229 PM EST SUN NOV 11 2012
.AVIATION...
CHALLENGING TAFS THIS PERIOD WITH GUSTY WINDS TO START
OUT...FOLLOWED BY ARRIVAL OF PRECIPITATION AND WIND SHIFT AND MAYBE
A MIX OF RAIN/SNOW TOWARDS THE END.
BOTH TAF SITES CURRENTLY AROUND 20G30 KTS AS STRONG MIXING OF
HIGHER LL WIND FIELDS CONTINUES. PATCHES OF MID CLOUDS CONTINUE TO
STREAM NORTH WITH AN OVERALL INCREASE IN CLOUDS EXPECTED THIS
EVENING...FIRST STARTING OFF AS VFR THEN QUICKLY DROPPING TO
MVFR/IFR IMMEDIATELY ALONG AND BEHIND THE COLD FRONT. A FEW
SHOWERS COULD OCCUR AHEAD OF THE BOUNDARY BUT MAIN FOCUS WILL BE
POST FRONTAL. HAVE ADJUSTED TAFS SLIGHTLY TO BETTER REFLECT THIS
TREND. MODELS GENERALLY AGREEING ON ARRIVAL OF FRONT IN THE 6 TO 8
Z WINDOW AND 9 TO 11 Z WINDOW AT KSBN AND KFWA RESPECTIVELY WITH
PRECIP TO LINGER INTO MONDAY MORNING. AS COLDER AIR FILTERS
IN..RAIN MAY MIX WITH SNOW IN THE 12Z TO 18Z TIME FRAME AT KSBN A
A FEW HOURS LATER AT KFWA. NO MENTION OF SNOW HAS BEEN ADDED YET
BUT WILL NEED TO MONITOR IN LATER FORECASTS.
&&
.PREV DISCUSSION... /ISSUED 1111 AM EST SUN NOV 11 2012/
UPDATE...
UPDATE SENT TO CLEAN UP TEMPS AND SKY COVER A BIT...WITH REMAINDER
OF FORECAST GENERALLY ON TRACK.
STRONG MIXING WAS UNDERWAY ACROSS THE AREA WITH MANY LOCATIONS
ALREADY INTO THE LOWER TO MIDDLE 60S WITH GUSTY SOUTHERLY WINDS.
WILL NEED TO MONITOR EASTERN AREAS FOR POSSIBLE ADDITION TO
HEADLINES WITH SOME DECENT GUSTS ALREADY NOTED. OTHERWISE...MAINLY
MID/HIGH CLOUD COVER WAS EXPANDING TO THE SW OF THE AREA AND
STREAMING NE. CONCERNED THAT AS THIS SHIFTS OVERHEAD THIS
AFTERNOON COULD SEE A STEADYING OUT OF TEMPS AND POSSIBLY A
REDUCTION IN FULL GUST POTENTIAL. HOWEVER...SO FAR EFFECTS APPEAR
NEGLIGIBLE ON BOTH CONCERN AREAS SO WILL LEAVE AS IS FOR NOW.
PREV DISCUSSION... /ISSUED 352 AM EST SUN NOV 11 2012/
SHORT TERM...
DEEP WRN SW TROF IN THE PROCESS OF EJECTING OUT OF THE CO ROCKIES
THIS MORNING. SHARP SFC CDFNT EXTENDING SWD OUT OF SEASONABLY STG
SFC LOW CNTR OVR WRN MN W/BKN CONVN NOTED. OTHERWISE BROAD WARM
SECTOR EXTENDS DOWNSTREAM W/BREEZY SOUTH WINDS UNDERNEATH
INTENSIFYING LLJ CORE.
PROBS THIS FCST CYCLE ARE TWO FOLD...ONE WINDS THROUGH THIS AFTN AHD
OF APCHG INTENSE SYS AND TWO TIMING OF FNTL PASSAGE/RAINFALL TONIGHT
INTO MON AM. AS NOTED YDA SLWR SOLUTION ENVELOPE STILL PREFERRED AND
REFLECTED IN EVEN SOMEWHAT SLWR NEWER 00Z GUIDANCE. THUS MADE
ADDNL TEMPORAL REFINEMENTS IN POPS OVERNIGHT. PRIOR THUNDER
DISMISSAL HOLDS W/TEMPERED LL MSTR RTN OUT OF THE WRN GOMEX AS LL
ANTICYCLONE HOLDING FIRM ACRS CNTRL/ERN GOMEX. THUS ALTHOUGH CONVN
ONGOING UPSTREAM...XPC EWD DECAY W/BTR SECONDARY PUSH OF MSTR
CARRYING WELL SOUTH OVERNIGHT. OTHERWISE EWD ACCELERATION OF SFC
CDFNT AS UPR LOW OPENS AND LIFTS UP ACRS JAMES BAY MONDAY W/FNTL
PASSAGE THROUGH MOST OF THE CWA PRIOR TO 12Z. THUS XPC A RAPID TEMP
FALL ALG BACK EDGE OF DEPARTING PCPN SHIELD MON AM BFR TEMPS STEADY
OUT THROUGH AFTN. INTENSITY OF LL CAA WING SUGGESTS A BRIEF PD OF
SNOW LIKELY YET W/NO ACCUMULATION AS BNDRY LYR/GROUND TEMPS STILL
TOO WARM.
OTHERWISE INTENSIFYING LLJ CORE IN ASSOCN/W INCREASING HGT GRADIENT
DOWNSTREAM OF EJECTING CYCLONE POINT TO ADVISORY CRITERIA WINDS PSBL
THIS AFTN-EARLY EVENING UNDER THIN HIGH CLD PLUME. COLLOCATION OF
STEEPEST LL LAPSE RATES AND STRONGEST MEAN 925MB FLW SUGGEST
EXCEEDING CRITERIA MOST LIKELY WEST THIRD. ONE MORE DY OF
UNSEASONABLY WARM TEMPS BFR THE BOTTOM FALLS OUT TOMORROW.
ENCROACHING HIGH CLD PLUME ALG W/SUBDUED THERMAL RIDGE OFFSET
W/GREATER DEGREE OF MIXING. NET EFFECT SHLD BE FOR SLIGHTLY COOLER
TEMPS COMPARED TO SAT AFTN AND GRIDDED AS SUCH WHICH ENCAPSULATES A
GOOD BLEND OF MOS RANGE.
LONG TERM...
TUESDAY THROUGH SATURDAY...
HIGH ZONAL FLOW WILL BECOME A LITTLE MORE AMPLIFIED OVER THE EASTERN
CONUS AS WEAK UPPER LEVEL RIDGING GRADUALLY BUILDS PER LATEST 500 MB
ANALOGS AND THE ENSEMBLES OF THE GFS AND CANADIAN GEM. ENERGY IN THE
FORM OF WEAK SHORT WAVE TROFS WILL MOVE EAST ACROSS THE CONUS INTO
THE WESTERN GREAT LAKES REGION. GIVEN VERY LIMITED MOISTURE WITH
THESE WEAK SYSTEMS...KEPT THE FORECAST DRY. THIS PATTERN SUPPORTS
TEMPERATURES RISING A LITTLE ABOVE NORMAL BY LATE IN THE WEEK.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WIND ADVISORY UNTIL 9 PM EST /8 PM CST/ THIS EVENING FOR
INZ003>005-012>016-020-022-023.
MI...WIND ADVISORY UNTIL 9 PM EST THIS EVENING FOR MIZ077>079.
OH...NONE.
LM...GALE WARNING UNTIL 10 PM EST THIS EVENING FOR LMZ043-046.
&&
SHORT TERM...T
LONG TERM...SKIPPER
AVIATION...FISHER
UPDATE...FISHERHazardous weather outlook, Nov 11, 5:06 AM EST, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 506 AM EST SUN NOV 11 2012 LMZ043-046-121015- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 506 AM EST SUN NOV 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT WINDS WILL INCREASE TODAY...AND BECOME GALE FORCE BY LATE MORNING. CONDITIONS HAZARDOUS FOR SMALL CRAFT CAN BE EXPECTED OVERNIGHT AFTER THE GALE FORCE WINDS DIMINISH EARLY TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE LIKELY TO CONTINUE FROM MONDAY INTO TUESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-121015- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 506 AM EST SUN NOV 11 2012 /406 AM CST SUN NOV 11 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SOUTH WINDS WILL INCREASE TODAY TO 30 TO 40 MPH WITH GUSTS TO 45 MPH. WINDS SHOULD DIMINISH BY LATE EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 3:58 AM EST | Wind Advisory | IWX | Cass, Elkhart, Fulton, Marshall, Miami, Pulaski and 2 more | 16 hr |
Nearby
Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.